# SDR SWAA2023091400076

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 17,487 hours, 8,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OTBD AFT EMERGENCY FLASHLIGHT WONT TEST.  OK TO CONT PER MEL 25-12-01 SP#1B.  R & R FLASHLIGHT ASSY PER SIP.
